# SDR UIEA2016062000433

- Difficulty date: June 19, 2016
- Submitted: June 23, 2016
- Operation: Air carrier
- Aircraft: N855GT
- Make and model: Boeing 747-87UF
- Aircraft serial: 37567
- Aircraft time: 11,703 hours, 2,259 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 972952
- Part serial: MX764739
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF HYDRAULIC QTY LOW 4 EICAS MESSAGE.  RAN ECL NR 4, SYSTEM OFF.  REF LP 812459, ITEM 11.  FOUND NR 4 ADP HYDRAULIC PUMP LEAKING.  R & R NR 4 ADP AND OPS AND LEAK CHECKS OK IAW MM 29-11-17.
